# SDR AUS20030488

- Difficulty date: April 24, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 642985
- Condition: Cracked
- Location: Dc Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR CAPACITOR RETAINING BRACKET FAILED. CAPACITOR SHORTCIRCUITING ON POSITIVE PLATE.
